Vol 21 No 5 (2016)

Published: 2016-09-20

Articles

Asymptotic Behavior of Solutions to Nonlinear Fractional Differential Equations

Mohammed D. Kassim, Khaled M. Furati, Nasser-Eddine Tatar
Abstract 2 | PDF Downloads 2 | DOI https://doi.org/10.3846/13926292.2016.1198279

Page 610-629

On Stability Analysis of Finite Difference Schemes for Generalized Kuramoto-Tsuzuki Equation with Nonlocal Boundary Conditions

Teresė Leonavičienė, Andrej Bugajev, Gerda Jankevičiūtė, Raimondas Čiegis
Abstract 2 | PDF Downloads 2 | DOI https://doi.org/10.3846/13926292.2016.1198836

Page 630-643

On Different Type Solutions of Boundary Value Problems

Maria Dobkevich, Felix Sadyrbaev
Abstract 2 | PDF Downloads 1 | DOI https://doi.org/10.3846/13926292.2016.1204367

Page 659-667

On the Dirichlet-Neumann Boundary Problem for Scalar Conservation Laws

Marin Mišur, Darko Mitrovic, Andrej Novak
Abstract 4 | PDF Downloads 2 | DOI https://doi.org/10.3846/13926292.2016.1214187

Page 685-698